# SDR QR9R2025030700001

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9816
- Aircraft time: 3,674 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 9550162510
- Condition: Faulty
- Location: Eng Oil Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#2 ENGINE OIL TEMPERATURE NOT INDICATING AT IDLE. REMOVED AND REPLACED #2 ENGINE OIL TEMP SENSOR IAW ARRIEL 1E2 79-37-00-900-801-A01. MOC SUCCESSFULLY COMPLETED.
